BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Mixed integral identities involving unit spheres and balls in complex context

Participants in the publication
Oliveira, C. P. (Author)
 Buescu, Jorge (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCE

Publication Identifiers
ISSN - 0161-1712

Volume
26
Number
14

Starting page
2E+06

Document Identifiers
URL - http://dx.doi.org/10.1142/s0129167x15501153


Export

APA
Oliveira, C. P.,  Buescu, Jorge, (2015). Mixed integral identities involving unit spheres and balls in complex context. INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCE, 26, ISSN 0161-1712. eISSN . http://dx.doi.org/10.1142/s0129167x15501153

IEEE
Oliveira, C. P.,  Buescu, Jorge, "Mixed integral identities involving unit spheres and balls in complex context" in INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCE, vol. 26, 2015.

BIBTEX
@article{22890, author = {Oliveira, C. P. and  Buescu, Jorge}, title = {Mixed integral identities involving unit spheres and balls in complex context}, journal = {INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCE}, year = 2015, volume = 26 }